# SDR CKSA96165

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 65B0014895
- Condition: Cracked
- Location: Apu Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - DURING C-2 CHECK INSPECTION FOUND:  APU COMPARTMENT RIGHT DOOR FORWARD LOWER FRAME CRACKED.  CLEANED UP OF DAMAGED AREA IAW B747 SRM 52-00-2.  C-CHECK CARD NR 7TK0317.  TASK CARD NR 85650.
